# SDR SWAA2023121317601

- Difficulty date: November 3, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS947.5 AT LEVEL STR26L AFT CARGO COMPARTMENT 2023-688959<[01] REPLACED ANGLE SUPPORT LOCATED BS947.5 AT LEVEL STR26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05 AND DWG 149A8103 SHEET:6 REV:- SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1:REPLACED ANGLE SUPPORT LOCATED BS947.5 AT LEVEL STR26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 149A8103 SHEET:6 REV:- SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
